# SDR CALA2015111794828

- Difficulty date: November 12, 2015
- Submitted: November 18, 2015
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 94,468 hours, 14,829 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED ON UPPER SURFACE AT BS 1461, LBL 11.  INSTALLED REPAIR IAW SRM 53-00-51 REPAIR 1 FIG 201.
